American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[2] J. DeFranza and K. Zeller. Erratum to ``Hardy-Bohr positivity''. Proc. Amer. Math. Soc. 124 (1996) 2611-2611. MR 1385912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Ali Sarıgöl. On absolute weighted mean summability methods . Proc. Amer. Math. Soc. 115 (1992) 157-160. MR 1097351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Sulaiman. On some summability factors of infinite series . Proc. Amer. Math. Soc. 115 (1992) 313-317. MR 1045602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jack Cuzick. Riemann $R\sb{1}$-summability of independent, identically distributed random variables . Proc. Amer. Math. Soc. 83 (1981) 119-124. MR 619995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Geluk. An Abel-Tauber theorem on convolutions with the M\"obius function . Proc. Amer. Math. Soc. 77 (1979) 201-209. MR 542085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Niranjan Singh. A generalization of a theorem of Tatchell . Proc. Amer. Math. Soc. 70 (1978) 49-56. MR 487556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1